Advertisement

The stability of a satellite with parametric excitation by the fluctuations of the geomagnetic field

  • Peter S. Sagirow
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 294)

Keywords

Stability Domain Parametric Excitation Liapunov Function Equatorial Orbit Sufficient Stability Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Beletski, V.V., Motion of an Artificial Satellite About its Centre of Mass, Jerusalem, 1966Google Scholar
  2. [2]
    Handbook of Geophysics and Space Environments, McGraw Hill, 1965Google Scholar
  3. [3]
    Kazakov, I.E., Automatika i Telemekhanika, XVII, Nr. 5, 1956, 385–409MathSciNetGoogle Scholar
  4. [4]
    Khas'minski, R.Z., Stability of Systems of Differential Equations with Random Perturbation of Parameters, Nauka, Moscow, 1969Google Scholar
  5. [5]
    Nevel'son, M.B., Khas'minski, R.Z., On the Stability of a Linear System with Random Perturbated Parameters, Prikl. Mat. i Mekh. 30, 2, 1966, 404–409Google Scholar
  6. [6]
    Sagirov, P.S., Stochastic Methods in the Dynamics of Satellites, CISM Lecture Notes Nr. 57, Udine, 1970Google Scholar
  7. [7]
    Stratonovich, R.L., Conditional Markov Processes and Their Application to the Theory of Optimal Control, Elsevier, New York, 1968zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Peter S. Sagirow
    • 1
  1. 1.University of StuttgartGermany

Personalised recommendations